# SDR 2005UALA00724

- Difficulty date: July 28, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 60,297 hours, 7,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROW 14, ROW 17 CEILING, AND DR 3L CEILING.  REPLACED LAMP.
